|Substance abuse & HIV
Mar 23, 2001
Assuming that intravenous drug use, specifically crystal meth, is habitual and self-destructive, I would like to know just how this habit affects the HIV virus and generally what are the short and long-term effects to the body?
| Response from Dr. Holodniy
No specific data to my knowledge on this topic, only epidemiological data.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Giving Oral Sex What Are The Chances Of HIV
- Purple Spots After Touching Vaginal Fluid Worried I Have HIV
- Sore Testicles After Biting Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Rubbing Stripper Worried I Have HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.